Select Publications

Journal articles

Anh VV;Broadbridge P;Olenko A;Wang YG, 2018, 'On approximation for fractional stochastic partial differential equations on the sphere', Stochastic Environmental Research and Risk Assessment, vol. 32, pp. 2585 - 2603,

Brauchart JS;Reznikov AB;Saff EB;Sloan IH;Wang YG;Womersley RS, 2018, 'Random Point Sets on the Sphere—Hole Radii, Covering, and Separation', Experimental Mathematics, vol. 27, pp. 62 - 81,

Le Gia QT;Sloan IH;Wang YG;Womersley RS, 2017, 'Needlet approximation for isotropic random fields on the sphere', Journal of Approximation Theory, vol. 216, pp. 86 - 116,

Wang YG;Le Gia QT;Sloan IH;Womersley RS, 2017, 'Fully discrete needlet approximation on the sphere', Applied and Computational Harmonic Analysis, vol. 43, pp. 292 - 316,

Wang YG;Sloan IH;Womersley RS, 2016, 'Riemann Localisation on the Sphere', Journal of Fourier Analysis and Applications, pp. 1 - 43,

Wang Y, 2016, 'Filtered polynomial approximation on the sphere', Bulletin of the Australian Mathematical Society, vol. 93, pp. 162 - 163,

Cao F;Wang D;Zhu H;Wang Y, 2016, 'An iterative learning algorithm for feedforward neural networks with random weights', Information Sciences, vol. 328, pp. 546 - 557,

Brauchart JS;Dick J;Saff EB;Sloan IH;Wang YG;Womersley RS, 2015, 'Covering of spheres by spherical caps and worst-case error for equal weight cubature in Sobolev spaces', Journal of Mathematical Analysis and Applications, vol. 431, pp. 782 - 811,

Wang Y;Cao F, 2014, 'Approximation by semigroup of spherical operators', Frontiers of Mathematics in China, vol. 9, pp. 387 - 416,

Chen ZX;Zhu HY;Wang YG, 2013, 'A modified extreme learning machine with sigmoidal activation functions', Neural Computing and Applications, vol. 22, pp. 541 - 550,

Yuan Y;Wang Y;Cao F, 2011, 'Optimization approximation solution for regression problem based on extreme learning machine', Neurocomputing, vol. 74, pp. 2475 - 2482,

Wang Y;Cao F;Yuan Y, 2011, 'A study on effectiveness of extreme learning machine', Neurocomputing, vol. 74, pp. 2483 - 2490,

Wang Y;Cao F, 2011, 'Approximation by Boolean sums of Jackson operators on the sphere', Journal of Computational Analysis and Applications, vol. 13, pp. 830 - 842

Cao F;Wang Y, 2009, 'The direct and converse inequalities for jackson-type operators on spherical cap', Journal of Inequalities and Applications, vol. 2009,

Wang YG;Zhu H, 'Analysis of Framelet Transforms on a Simplex', Analysis of Framelet Transforms on a Simplex,

Wang YG;Zhuang X, 'Tight framelets and fast framelet filter bank transforms on manifolds', Tight framelets and fast framelet filter bank transforms on manifolds,

Back to profile page